LoestrinFe24... Has anyone else taken...
rjk

New Paltz, NY

#21 May 6, 2008
this pill has been pretty good to me, ive been on it just under a year. i was nauesous with it at first but only like once or twice a month for the first few months. it hasnt hurt my sex drive and it gives you really light short periods. i also used to get horrific life-stopping cramps at the start of my period and now theyre muuuch better.
maria

Woolrich, PA

#22 May 18, 2008
kathy wrote:
I started using it last month and wonder if its normal that i did not get my period this month..=T Pregnancy test came out to be negative. Anyone experience this? I'm scared.
I HAVE ALSO I HAVE been gettin my period twice a month since i started this and now i didnt get it at all this month!
Katie

New York, NY

#23 Jun 3, 2008
Ok.. I am really worried about weight gain on this pill. anyone experience this? or Weight loss? I am on a diet and want to lose 10 more pounds and want to make sure this pill does not hamper that.
Katie

Lynnwood, WA

#24 Jun 20, 2008
I have been on this pill for a few months. I like it for the most part. But I have been having acne problems with it since the first month on it, getting worse by the month. Does anyone have problems with acne on this pill? I have never had acne problems before and have been on bcp's for 3 years (only on this maybe 4 mo's).
Katie

Lynnwood, WA

#25 Jun 20, 2008
I pretty much never bleed while on this pill. It's nice! Although the first month I was really scared.:)
Katie

Lynnwood, WA

#26 Jun 20, 2008
Katie wrote:
Ok.. I am really worried about weight gain on this pill. anyone experience this? or Weight loss? I am on a diet and want to lose 10 more pounds and want to make sure this pill does not hamper that.
I haven't had any weight gain problems with this pill.
Katie

Lynnwood, WA

#27 Jun 20, 2008
maria wrote:
<quoted text>
I HAVE ALSO I HAVE been gettin my period twice a month since i started this and now i didnt get it at all this month!
I never bleed on this pill. But my doc did say that spotting is likely in the first few months taking it. Hope this helps.
Brooke

Saint Petersburg, FL

#28 Jun 21, 2008
I have to say, I did my research on this pill, my doctor recommended it because at 41, I'm starting to have severe pms, bad periods (cramping, length, heavy bleeding) mood swings, wanted to eat all the time- I dealt with it for about a year, but then decided I would give Loestrin a try.

It took about 2 months, although there were improvements from the beginning- but I feel SO much better. I'm not hungry all the time- my skin has actually improved, and HUGE improvement with PMS- My periods are down to 2-3 days (if that) very light. I was very worried about all of the above since I had read so much about women having problems with all of that. I think everyone is different, and you have to try it to see what fits you- give it at least a couple months, and if you are having problems, don't hesitate to ask your doctor to switch you to something ele.
Jaely

Macomb, MI

#29 Jul 4, 2008
I was on it for about 6 months. I did not have mood swings, but I was depressed on it and in a constant "blah" mood, I was never in an especially happy mood. I had no sex drive, no wetness down there, and that's what caused me to stop taking it.
Amber

Spring, TX

#30 Jul 6, 2008
i have been taking this birth control for the past three months and my mood swings are horrible. it makes my stomach hurt ever now and then and gets cramped up. i missed a period during the second month and it seems to me that i have also had to many periods and have also missed some. it is so confusing and i wish i never started to take it. Dont take Loestrin 24 fe you are asking for mood swings.
Lauren

Chicago Heights, IL

#31 Jul 10, 2008
I am just starting the second week of pills on my second pack of Loestrin24 Fe. I bled almost the entire first month and was really irritated and afraid it would continue into the second month, but as soon as I started the second pack of active pills I've had no problems (knock on wood). I am glad that I'm not bleeding anymore during the active pills but I'm a little afraid that my period will disappear completely, which sort of defeats the purpose of birth control...
Ginger

Eden, NC

#32 Aug 8, 2008
Jaely wrote:
I was on it for about 6 months. I did not have mood swings, but I was depressed on it and in a constant "blah" mood, I was never in an especially happy mood. I had no sex drive, no wetness down there, and that's what caused me to stop taking it.
I'm having the SAME problems... i have no mood swings, just depression, and the dryness down there is really pissing me off as well as my boyfriend especially cause i haven't been able to orgasm in about a week now... When you stopped taking it did you switch to something else? if so, what did you switch to? I'm qute curious, cause idk how much longer i can handle this depression and dryness...
H town

Houston, TX

#33 Nov 26, 2008
this pill was HORRIBLE!!! i was on it for 2 mths and i spotted the entire time. My doc kept telling me it the spotting will go away, the spotting will go away, nope never! not until i changed pills.

I am now on Apri, and i prefer it...
Jenny

Glen Allen, VA

#34 Jan 27, 2009
Has anyone ever gotten pregnant while on LoeestrinFe24???
Jenny

Glen Allen, VA

#35 Jan 27, 2009
Anyone ever become pregnant while taking loestrin FE 24??????????
Yikes

Providence, RI

#36 Jan 28, 2009
Oh dear, do not switch to Yaz. I'm currently on it, switching to Loestrin in a week or so. I've been on Yaz for about 6 months, and I've become withdrawn, moody, depressed and I cry almost every day for no reason. The symptoms appear slowly -- for the first month or two I felt great. But then I really started to change, and I didn't connect it with the birth control until I realized I was gaining weight like crazy (despite going to the gym and reducing calories), and also I have almost zero sex drive. Absolutely miserable birth control.
Brittany

United States

#37 Mar 25, 2009
Now I know why I've been feeling the way I've been feeling. I've been takeing this pill for two months and it has been a rough two months of mood swings very irritated depressed a lot very very tired and that's not like me at all. Im calling my doc tomorrow to maybe try the Yaz.
Brittany

United States

#38 Mar 25, 2009
And as far as my period goes the first month of takeing them I had two periods and my stomach cramped sooooo bad this month I haven't had one yet im two weeks late took three pregnancy test all negative . Stomach hurts bad..But this pill is not for me. I can do without the mood swings! Just remember every pill does everybody different. This pill might not be good for me or some others but might be perfect some.
Val

Stillwater, OK

#39 Jun 2, 2009
I WAS on this pill for five months....I have had head aches weekly, no periods at all, MOOD SWANGS, and weight gain (i exercise often)... needless to say I STOPPED taking this pill....i wasnt my self....

pills just effect everyone differently...i was on ESTROSTEP FE (more hormones) for years and had no problems.....well until it was recalled and I had to start using LOESTRIN...
AmandaT

Woodworth, LA

#40 Dec 15, 2009
laura wrote:
I have been on this pill for over a year. compared to the others ive been on i like it. I get no mood swings or pms. but i do not get a period on this pill. this has led to my iron levels increasing not only because i do not menstrate but because it also has iron in it (loestrinFE). So now i am forced to change to the regular loestrin without iron. has anyone else experierienced increased iron levels from this pill?
I haven't had a period in probably 6 months and haven't thought about my iron levels...good point! Glad to see I'm not the only one that lost my period!

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
HELP! weight gain after IUD removed....and more... (Feb '08) Sat Anonymous 56
After effects of Mirena Removed (Feb '10) Sat Alyymramirez 1,687
Copper IUD and recurring pain (Sep '12) Aug 17 KrYsTaL 163
Sex Drive on the Copper IUD (Nov '06) Aug 15 Danielle 869
Trying to figure out if I'm pregnant. Aug 15 Coppergal 2
Pain after sex IUD Aug 15 Coppergal 1
Microgestin FE 1/20 causing depression/low sex ... (Aug '07) Aug 13 Anxietygirlthanks... 548
More from around the web